MAUDE Adverse Event Report: ARTHREX, INC. CRYSTAL CANNULA, SMOOTH; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. CRYSTAL CANNULA, SMOOTH; ACCESSORIES, ARTHROSCOPIC
Model Number CRYSTAL CANNULA, SMOOTH
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-6562 crystal cannula broke during a slap debridement with a biceps tenodesis procedure.The dam on the crystal cannula broke resulting in all pieces of the dam falling inside the patients joint space.This was not discovered until operating the shaver inside the joint.The pieces of the dam were noticed and all were retrieved.The case was completed successfully with no harm to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
CRYSTAL CANNULA, SMOOTH
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14281651
Report Number1220246-2022-04835
Device Sequence Number14751301
Product Code NBH
UDI-Device Identifier00888867040311
UDI-Public00888867040311
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRYSTAL CANNULA, SMOOTH
Device Catalogue NumberAR-6562
Device Lot Number2010118537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date05/04/2022
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown